Journal
The Journal of Mathematical Behavior

Publications Found: 5 · Show All Abstracts · Highlight Matches

Chahine I. C. (2013) The impact of using multiple modalities on students’ acquisition of fractional knowledge: An international study in embodied mathematics across semiotic cultures. The Journal of Mathematical Behavior 32(3): 434–449. Fulltext at https://cepa.info/8088
Hackenberg A. J. & Sevinc S. (2022) Middle school students’ construction of reciprocal reasoning with unknowns. The Journal of Mathematical Behavior 65: 100929.
Hunt J. & Tzur R. (2017) Where is difference? Processes of mathematical remediation through a constructivist lens. The Journal of Mathematical Behavior 48: 62–76.
Norton A. (2018) Frameworks for modeling students’ mathematics. The Journal of Mathematical Behavior 52: 201–207. Fulltext at https://cepa.info/8032
Thompson P. W. (1982) Were lions to speak, we wouldn’t understand. The Journal of Mathematical Behavior 3(2): 147–165. Fulltext at https://cepa.info/3047
Export result page as: CF Format · APA · BibTex · EndNote · Harvard · MLA · Nature · RIS · Science